Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 693-706
http://dx.doi.org/10.1155/S0161171287000802

The Lebesgue integral as a Riemann integral

Department of Mathematics, University of Lowell, Lowell 01854, Massachusetts, USA

Received 21 November 1985; Revised 30 December 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enrique A. Gonzalez-Velasco, “The Lebesgue integral as a Riemann integral,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 693-706, 1987. https://doi.org/10.1155/S0161171287000802.